Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 83, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Dec 12, 2021, 7:26 AM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2021, 7:26 AM EST (12:26 UTC)
- Expired
- Dec 14, 2021, 6:25 PM EST
- In force
- 59 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
840 WHUS71 KGYX 121226 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 726 AM EST Sun Dec 12 2021 ANZ153-122300- /O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T1300Z/ /O.NEW.KGYX.SC.Y.0083.211212T1226Z-211212T2300Z/ Casco Bay- 726 AM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Casco Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-122300- /O.CON.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 726 AM EST Sun Dec 12 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
076 WHUS71 KGYX 121930 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 230 PM EST Sun Dec 12 2021 ANZ151-130930- /O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/ /O.EXB.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/ Penobscot Bay- 230 PM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Penobscot Bay. * WHEN...Until 5 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-130930- /O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/ /O.EXB.KGYX.SC.Y.0083.000000T0000Z-211214T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 230 PM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-130930- /O.EXT.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/ Casco Bay- 230 PM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WHAT...West to southwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Casco Bay. * WHEN...Until 5 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
173 WHUS71 KGYX 131126 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 626 AM EST Mon Dec 13 2021 ANZ150-152-154-140130- /O.CON.KGYX.SC.Y.0083.000000T0000Z-211214T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 626 AM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
233 WHUS71 KGYX 131959 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 259 PM EST Mon Dec 13 2021 ANZ151-153-141000- /O.NEW.KGYX.SC.Y.0084.211214T0800Z-211215T0000Z/ Penobscot Bay-Casco Bay- 259 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From 3 AM to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-141000- /O.EXT.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 259 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
774 WHUS71 KGYX 140814 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 314 AM EST Tue Dec 14 2021 ANZ151-153-142215- /O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/ Penobscot Bay-Casco Bay- 314 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-142215- /O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 314 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
718 WHUS71 KGYX 141517 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1017 AM EST Tue Dec 14 2021 ANZ153-141630- /O.CAN.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/ Casco Bay- 1017 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts may reach 25 knots today but should be infrequent. $$ ANZ151-150000- /O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/ Penobscot Bay- 1017 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. * WHERE...Penobscot Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-150000- /O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1017 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
185 WHUS71 KGYX 142007 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 307 PM EST Tue Dec 14 2021 ANZ154-142115- /O.CAN.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 307 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ151-150000- /O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/ Penobscot Bay- 307 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Penobscot Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-150000- /O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 307 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
335 WHUS71 KGYX 142325 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 625 PM EST Tue Dec 14 2021 ANZ150-152-150030- /O.CAN.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 625 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below SCA thresholds this evening. $$ ANZ151-150030- /O.CAN.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/ Penobscot Bay- 625 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below SCA thresholds this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:29 AM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 12, 3:29 AM EST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Gray ME 329 AM EST Sun Dec 12 2021 .SYNOPSIS... It will be breezy today with sunny skies and temperatures still a little above normal, as high pressure builds to our south. Temperatures stay above normal through much of next week with dry weather expected through Wednesday. The next chance of precipitation will arrive Thursday, which looks to be very warm at this time. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Cold front will be pushing east of the forecast area through this morning. Winds peaked overnight with the passage of the fine line, but will remain gusty from the west through pre-dawn hours with the initial push of cold air advection. During this period winds are expected to gust from 25 to 35 MPH. High pressure builds in from the south with the center of the high settling over the Mid-Atlantic through Monday. This will maintain a gradient over the area today into Monday. West winds will continue to be gusty into the afternoon around 20 to 30 MPH. Despite a cold frontal passage temperatures will above normal today with highs in the 30s north to mid 40s south with mostly sunny skies. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... The gradient over the Northeast will keeps winds elevated tonight limiting the efficiency of radiational cooling despite mostly clear skies through the first part of tonight. Lows will range from the 20s north to near the freezing mark across southern and coastal areas. Monday will be about 5 to 10 degrees warmer than today as winds shift out of the southwest. A weak disturbance passing overhead will bring some clouds during the morning followed my mostly sunny skies in the afternoon. Highs will range from the upper 30s to low 40s across the north to near 50F across the south. With high pressure to our south and a cold front to our north there will still be gradient over the area leading to winds gusting up to 25 mph. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Models forecasts at 500 MB across NOAM continue to advertise strong ridging across the srn CONUS and wrn Atlantic, which will bring above normal conditions to the area through the week ahead. The strong ridge keeps things dry as well through Wed. The first of several waves at 500 MB will bring the chc of mainly rain on Thu /maybe some snow in the mtns at the start/. Another wave is expected next weekend, and these waves could gradually knock down the ridge and allow colder air in the area as cooler troughing develops. A shot of cooler air comes in Mon night into Tue as wave passes to our N, but this will drop temps from Monday, but still keep things above normal with highs both Tue and Wed in the mid to upper 30s N, to 45-50 in the S. It will be dry both days, with Tue mainly sunny, and more clouds on Wed, but still will call it at least partly sunny. Strong SW flow on thu will push temps above 50 across much of the CWA despite clouds and showers, which persist into Thu night. Clearing expected Friday, with highs still in the 40s to around 50. The chance of precip is on Saturday, which could produce some accumulating snow, especially in the N. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... Short Term...VFR is expected today through Monday. Westerly winds will remain gusty today to 20-25 kts before relaxing tonight. Long Term...Mainly VFR Mon night into Wed evening. Flight restrictions likely late Wed night into Thu as low cigs, fog, and showers develop. SYNOPSIS... && .MARINE... Short Term...Cold front crossing the waters early this morning will lead to wind shift out of the west with Gale force gusts expected through the afternoon along the outer waters and Penobscot Bay. Gales continue this morning in Casco Bay and will likely need a SCA here after the Gale warning expires at 8 AM EST. Winds gradually relax this afternoon although will remain above SCA thresholds through Monday. Seas are peaking early this morning and will gradually subside through today, although will remain above 5 feet through Monday. Long Term...SCA conds may linger into Mon night, but should subside Tue into Wed. Strong SW flow may require SCA on Thu. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Gale Warning until 8 AM EST this morning for ANZ153. Gale Warning until 6 PM EST this evening for ANZ150-151-152-154. && NEAR TERM...Schroeter SHORT TERM...Schroeter LONG TERM...Cempa
Hazardous weather outlook, Dec 12, 3:21 AM EST, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 321 AM EST Sun Dec 12 2021 MEZ007>009-012>014-018>028-033-NHZ001>015-131000- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 321 AM EST Sun Dec 12 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>152-154-131000- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 321 AM EST Sun Dec 12 2021 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ153-131000- Casco Bay- 321 AM EST Sun Dec 12 2021 ...GALE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 11:36 PM EST | Special Weather Statement | GYX | York | 54 min |
| Dec 12, 12:03 AM EST | Special Marine Warning | GYX | 57 min | |
| Dec 11, 9:39 PM EST | Special Weather Statement | GYX | Cheshire, Sullivan | 51 min |
| Dec 11, 9:56 PM EST | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 64 min |
| Dec 11, 10:50 PM EST | Special Weather Statement | GYX | Hillsborough, Merrimack, Rockingham, Strafford | 40 min |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.